# SDR DALA201906133552

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 70,642 hours, 52,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FOUND TAIL CONE UPPER LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES IN THE AFT LAV RIGHT SIDE. OPERATIONAL CHECK WAS GOOD. (LP #4694736)
